# SDR SWIA2025092200002

- Difficulty date: September 2, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N78361
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000855
- Aircraft time: 7,372 hours, 4,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER LATERAL SEAT TRACK HAS CORROSION AT FWD EDGE.   REPAIRED R/H SEAT TRACK AT FR 17+2" Y+10.5" REF EMB ETD2025-170-927685 REV:A. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
